# SDR DHL2001712020

- Difficulty date: October 24, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 3 DETECTOR CIRCUIT GROUND LIGHT CAME ON AT FLT LEVEL 330 AND WOULD NOT GO OUT.  FOUND TWO BRACKETS MISSING.  INSTALLED BRACKETS AND RESECURED FIRE LOOP, OPS CHECKS SERVICEABLE PER B727 M/M REF 26-11-01.
